# SDR CA120813016

- Difficulty date: July 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Pwa PT6T3B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Power Turbine
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING LANDING, THE PILOT NOTICED POWER LOSS OF THE NR 2 ENGINE. THE ACFT MADE AN UNEVENTFUL LANDING.  A VISUAL INSPECTION OF THE ENGINE SHOWED THE EXHAUST DUCT INNER CRACKED WITH MATERIAL MISSING.  THERE WAS NO INDICATION OF FRACTURED PT BLADES. THE POWER AND COMPRESSOR TURBINES ROTATED FREE.  A BORESCOPE INSPECTION IS SCHEDULED.
